# SDR CA070618009

- Difficulty date: June 15, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, ENROUTE,  THE CREW OBSERVED A RT FUEL LOW PRESS MESSAGE ON EICAS FOLLOWED BY FUEL IMBALANCE.  AT 1000 LB FUEL DIFFERENTIAL BETWEEN TANKS, THE QRH PROCEDURE FOR FUEL IMBALANCE WAS INITIATED. AS A RESULT, THE RT ENGINE WAS SHUTDOWN.  THE AIRCRAFT DIVERTED.  AN EMERGENCY WAS DECLARED AND GROUND EMER EQUIP WAS ON STANDBY.  THE AIRCRAFT LANDED WITHOUT FURTHER EVENT.  MAINT FOUND A CLAMP FOR THE FUEL FEED LINE FROM THE RT COLLECTOR TANK WAS NOT PROPERLY ATTACHED.  THE CLAMP HAD SHIFTED SUFFICIENT TO ALLOW A MISALIGNMENT OF THE FUEL LINES RESULTING IN THE ESCAPE OF FUEL AT THAT LOCATION.  THE ROOT CAUSE FOR THIS IS NOT FULLY ESTABLISHED.  MAINT REPLACED THE COUPLING O-RINGS AND RECONNECTED THE WIG
